# SDR ABXA2025622134

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 102,098 hours, 23,555 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 178124M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, F/O'S PITOT LIGHT PROBE NOT WORKING.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  REMOVED AND REPLACED THE F/O'S PITOT PROBE IAW B767 AMM 54-11-01.  OPS CHECK GOOD.  PERFORMED LEAK CHECK OF SYS IAW B767 AMM 34-11-00.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE AND REMAINS NO ETOPS. A/C REMAINS RVSM COMPLIANT.
